Local convexity on smooth manifolds

Rapcsák, Tamás (2005) Local convexity on smooth manifolds. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 127 (1). pp. 165-176.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:17
Last Modified: 11 Dec 2012 15:17
URI: http://eprints.sztaki.hu/id/eprint/3925

Update Item Update Item